# SDR SIMA20160218001

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 348 hours, 228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR REQUIRES A 48 HR PRESS CHECK IAW AMM 52-12-51.  DEFERRED IAW AMM 52-12-51.  R & R AFT PAX DOOR PNEUMATIC ASSEMBLY DIAPHRAGM IAW AMM 52-12-53.  LEAK CHECKED GOOD.
